Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 45, NWS New York, NY

September 6, 2025Richmond County, New York; Hudson County, Union County, New Jersey

NWS New York, NY issued this severe thunderstorm warning at Sep 6, 2025, 2:51 PM EDT for Richmond County, New York; Hudson County, Union County, New Jersey. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2025, 2:51 PM EDT (18:51 UTC)
Expired
Sep 6, 2025, 3:30 PM EDT
In force
39 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hudson County, NJ, Union County, NJ, Richmond County, NY

The radar

The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 1:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 2:02 PM EDT, 49 minutes earlier.

Area forecast discussion, Sep 6, 2:02 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service New York NY
202 PM EDT Sat Sep 6 2025

.SYNOPSIS...
A cold front will impact the area today and pass offshore tonight.
High pressure builds in late Sunday and remains in control through
much of next week. A cold front approaches late next week, with
high pressure expected thereafter.

&&

.NEAR TERM /THROUGH TONIGHT/...
A cold front enters the forecast area this afternoon and moves east
through the area, pushing offshore late tonight.

Showers and thunderstorms becoming likely this afternoon into
evening across the area, weakening overnight as shower activity
continues mostly east of the city.

Shear and CAPE still look sufficient for the potential of severe
thunderstorms for NYC metro, NE NJ, and Lower Hudson valley into SW
CT. Main severe threat will be strong/damaging wind gusts, but
veering profiles with good speed shear could support organized cells
that maintain updrafts for large hail, and even an isolated tornado.

Other concern is flooding potential. PWATs increase to 1.75-2.00
inches right ahead of the cold front. The forward motion of storms
until around sundown will be a mitigating factor for flooding, but
the eastward motion of showers and remaining convection thereafter
should slow down. By this time, the collocation of the
convective potential (which will be diminishing) and the PWAT
axis will be east of the city, where FFG levels are harder to
reach. There seems to be a narrow window of time for flash
flooding opportunity in the more sensitive urbanized areas, and
will hold off of on what would be otherwise a very targeted
flash flood watch. But with that said, will need to keep and eye
on hi-res models to see if they continue to converge on
potential amounts and location of the qpf axis. Some HREF
members currently show localized 3-4 inch rain totals INVOF NYC
metro. HREF probs of 30% or greater for 3+ inches in 3 hours is
a pretty good indicator of flash flooding around here, but
values remain below 20% currently, and global models show lower
rain totals (which is usually the case) - under 2 inches
everywhere.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The cold front will be not too far offshore on Sunday as it
continues to slowly shift east. Upper divergence from the right rear
quadrant of a strong upper jet streak maintains the threat of
showers primarily east of the city, and mostly during the morning
hours. Diminishing clouds otherwise elsewhere. High pressure builds
in Sunday night and remains in control through Monday night with dry
and less conditions. NBM looked good for temps.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Key Points:

*Mainly dry with below normal temperatures next week.

Followed the NBM with this update.

Heights build next week with another large high pressure system
building into the area and holding on for much of the week.
Temperatures will be on the order of 5 to 10 degrees below normal
during the period.

In addition, building heights aloft through midweek will allow the
western Atlantic subtrop ridge to build closer to the east coast.
This will allow the forecast area to be close to the NW periphery of
some offshore frontal wave activity. The NBM has trended higher with
PoPs for midweek and may be too aggressive. Have kept for now given
its maxing out at low end chance (30-40%). This may end up trending
back down in future updates.

A late week cold front will bring another shot of cooler air for
next weekend with Canadian high pressure building in behind it.
Widespread low to mid 40s currently forecast for next Friday night
and Saturday night across the interior.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A cold front gradually moves through the area this afternoon
through Sunday morning. High pressure builds in Sunday night.

VFR conditions across all terminals as of 18Z. However, a line
of showers and thunderstorms across Lower Hudson Valley and
northeast NJ is slowly pushing east and will affect the KEWR and
KTEB around 19Z (perhaps a bit sooner than currently is
forecast). This line will then continue to move east through
the afternoon and affect the other NYC terminals towards 19Z to
around 20Z. IFR to MVFR conditions are possible in any
showers/thunderstorms. The line is expected to weaken as it
pushes east, so as it reaches KGON, thunder is no longer
expected, with wind gusts associated with any thunderstorms
diminishing. After about 00Z lingering the threat for thunder
diminishes, but an isolated thunderstorm is still possible
through 01-02Z is expected through Saturday night with MVFR vsby
and cigs.

Southerly flow continues today at 10 kt to 15 kt, with gusts 20
to 30 kt. As the front approaches later in the day and early
evening look for a wind shift, especially in any thunderstorms
to the NW. Additionally, gusts of 30 to 40 kt (or higher if
storms become severe - generally across NE NJ and Lower Hudson
Valley) are possible with any thunderstorms and added gusts of
30 to 35 kt within the TEMPO groups for the +TSRA. Otherwise,
with the boundary settling nearby the winds likely go variable
in direction late in the TAF period for the city terminals this
evening.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

There remains some uncertainty with the timing of the arrival
of showers and thunderstorms this afternoon with amendments
becoming increasingly likely late in the day and into the
evening.

Gusts of 30 to 40 kt are possible with any of the stronger
thunderstorms today. If storms become severe gusts around 50 kt
are possible. Higher chances for severe are with KEWR and KTEB.

Start time of wind gusts may be off an hour or two.

.OUTLOOK FOR 00Z MONDAY THROUGH THURSDAY...

Sunday night: VFR.

Monday and Tuesday: VFR.

Wednesday: Potential for MVFR in -SHRA.

Thursday: VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
SCA remains posted for the ocean waters with seas up to 5 ft and
gusts up to around 25 kt. Occasional gusts to 25 kt possible this
afternoon/early evening elsewhere, but not enough for an advisory.
Lighter offshore winds for Sunday will promote sub-advisory
conditions on all waters. Sub-advisory conds then continue
through Monday night.

Easterly winds will strengthen on Tuesday due to a tightening
pressure gradient across the waters. E winds could gusts up to 20 kt
on the ocean waters with seas building to around 4 ft. There is a
chance that an E swell could help seas increase to around 5 ft on
Wednesday.

&&

.HYDROLOGY...
A fairly wide range of rainfall totals is expected for this
afternoon through tonight. Anticipating mostly 1-2 inches of rain
with locally higher amounts. Lower amounts are expected for eastern
LI and SE CT and perhaps the far NW zones. Areas of minor urban and
poor drainage flooding can be expected. There is a localized flash
flood risk as well, with overall best chances (15% chance) for the
urban corridor of NE NJ into NYC metro and northward into Fairfield
County. A 5% chance of flash flooding exists elsewhere. Timing for
the highest chances of flooding is from mid-afternoon to early
evening.

&&

.TIDES/COASTAL FLOODING...
There is a high rip current risk through this evening due to a
combination of a strong onshore flow (S 15-20kt) and southerly wind
waves of 4-5ft 7S. For Sunday, the risk at the very least will be
moderate, and possibly high with a southerly swell of around 3ft 7S.
However, winds will be less of a factor due to being offshore and
generally less than 10 kt.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Risk for Rip Currents until 8 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ350-
     353-355.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...JP
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 6, 1:41 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
141 PM EDT Sat Sep 6 2025

CTZ005-006-009-NJZ002-004-006-103>108-NYZ067>074-176-177-071745-
Northern Fairfield-Northern New Haven-Southern Fairfield-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Northern Queens-
Northern Nassau-
141 PM EDT Sat Sep 6 2025

...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, heavy rain will likely produce areas of urban and poor
drainage flooding, along with a localized flash flood risk.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-179-071745-
Kings (Brooklyn)-Southern Queens-Southern Nassau-
141 PM EDT Sat Sep 6 2025

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Severe Thunderstorm Watch.

In addition, heavy rain will likely produce areas of urban and poor
drainage flooding, along with a localized flash flood risk.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-071745-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
141 PM EDT Sat Sep 6 2025

...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ007-010-011-071745-
Northern Middlesex-Southern New Haven-Southern Middlesex-
141 PM EDT Sat Sep 6 2025

...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, heavy rain will likely produce areas of urban and poor
drainage flooding, along with a localized flash flood risk.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-345-350-353-355-CTZ008-012-NYZ078-079-071745-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern New London-
Southern New London-Northwest Suffolk-Northeast Suffolk-
141 PM EDT Sat Sep 6 2025

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-071745-
Southwest Suffolk-Southeast Suffolk-
141 PM EDT Sat Sep 6 2025

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Sep 6, 2:24 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service New York NY
224 PM EDT Sat Sep 6 2025

NYZ068>070-061915-
Putnam NY-Rockland NY-Northern Westchester NY-
224 PM EDT Sat Sep 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WESTCHESTER...CENTRAL
PUTNAM AND ROCKLAND COUNTIES THROUGH 315 PM EDT...

At 223 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monsey, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New City, Peekskill, Monsey, Haverstraw, Mahopac, Lake Carmel,
Brewster, Carmel, Pomona, Yorktown Heights, Spring Valley, Stony
Point, Jefferson Valley, Putnam Valley, and West Haverstraw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern New Jersey...and southeastern New York.

&&

LAT...LON 4133 7356 4107 7407 4117 7418 4152 7366
      4152 7361
TIME...MOT...LOC 1823Z 235DEG 33KT 4115 7408

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DW
Special weather statement, Sep 6, 2:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service New York NY
227 PM EDT Sat Sep 6 2025

CTZ005-061845-
Northern Fairfield CT-
227 PM EDT Sat Sep 6 2025

...A STRONG THUNDERSTORM WILL IMPACT  THROUGH 245 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wingdale, or near Sherman, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sherman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern Connecticut.

&&

LAT...LON 4166 7350 4166 7349 4165 7349 4164 7350
      4157 7347 4154 7353 4167 7352
TIME...MOT...LOC 1827Z 235DEG 33KT 4167 7353

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DW
Special weather statement, Sep 6, 2:32 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service New York NY
232 PM EDT Sat Sep 6 2025

NJZ006-104>108-NYZ071>073-176-177-061915-
Hudson NJ-Eastern Union NJ-Eastern Essex NJ-Western Union NJ-
Western Essex NJ-Eastern Bergen NJ-Northern Queens NY-
Southern Westchester NY-Bronx NY-New York (Manhattan) NY-
Northern Nassau NY-
232 PM EDT Sat Sep 6 2025

...A STRONG THUNDERSTORM WILL IMPACT HUDSON...EASTERN UNION...
SOUTHEASTERN BERGEN...SOUTHEASTERN ESSEX...SOUTHERN WESTCHESTER...
QUEENS...BRONX...NEW YORK (MANHATTAN) AND NORTHWESTERN NASSAU
COUNTIES THROUGH 315 PM EDT...

At 231 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kearny, or over Harrison, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Jersey City and Hoboken around 235 PM EDT.
  Ridgefield and Midtown Manhattan around 240 PM EDT.
  Mott Haven and RFK Bridge around 245 PM EDT.
  East Tremont and Laguardia Airport around 250 PM EDT.
  Co-op City around 255 PM EDT.
  Throgs Neck Bridge and City Island around 300 PM EDT.
  New Rochelle around 305 PM EDT.
  Sands Point around 310 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 8 PM.

&&

LAT...LON 4071 7432 4082 7413 4083 7412 4108 7371
      4100 7364 4094 7367 4088 7374 4086 7366
      4092 7364 4092 7358 4085 7352 4072 7392
      4074 7395 4071 7397 4070 7400 4070 7401
      4064 7416 4065 7419 4063 7420 4060 7429
TIME...MOT...LOC 1831Z 236DEG 29KT 4072 7411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Goodman

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:24 PM EDTSpecial Weather StatementOKXPutnam, Rockland51 min
Sep 6, 2:27 PM EDTSpecial Weather StatementOKXDutchess18 min
Sep 6, 2:32 PM EDTSpecial Weather StatementOKXBronx, New York43 min
Sep 6, 2:39 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Queens, Westchester51 min
Sep 6, 2:53 PM EDTSpecial Marine WarningOKX52 min
Sep 6, 2:59 PM EDTSpecial Marine WarningOKX61 min
Sep 6, 3:15 PM EDTSpecial Marine WarningOKX45 min
Sep 6, 3:23 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond52 min
Sep 6, 3:34 PM EDTSpecial Marine WarningOKX56 min
Sep 6, 3:45 PM EDTSpecial Weather StatementOKXNassau30 min
Sep 6, 4:02 PM EDTSpecial Marine WarningOKX43 min
Sep 6, 4:24 PM EDTSpecial Marine WarningOKX51 min
Sep 6, 2:41 PM EDTSevere Thunderstorm WarningOKXHudson19 min
Sep 6, 2:54 PM EDTSpecial Weather StatementOKX51 min
Sep 6, 3:15 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region45 min
Sep 6, 4:06 PM EDTSpecial Weather StatementOKX24 min
Sep 6, 4:15 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region99 min
Sep 6, 4:15 PM EDTSpecial Weather StatementOKX15 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.